Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1974, Volume 42, Issue 4

Some Remarks on the Core of a "Large" Economy<633:SROTCO>2.0.CO;2-#
p. 633-642

M. Ali Khan

The core is the set of all allocations that cannot be blocked by any coalition no matter how improbable is its formation. Extending the insights of the Continuum School, this article shows that restrictions placed on the formation of coalitions do not enlarge the core "very much" if the finite economy is "large."

Log In To View Full Content

Journal News